scientific article

From MaRDI portal
Revision as of 20:18, 3 February 2024 by Import240129110113 (talk | contribs) (Created automatically from import240129110113)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:2960833

zbMath1432.65105MaRDI QIDQ2960833

Mohan K. Kadalbajoo, Devendra Kumar

Publication date: 17 February 2017

Full work available at URL: http://www.jnaiam.org/uploads/Volume7_Issues_3-4_Part_II.pdf

Title: zbMATH Open Web Interface contents unavailable due to conflicting licenses.




Related Items (8)







This page was built for publication: